# SDR SWAA2021120340468

- Difficulty date: November 4, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR TO SIDEWALL SUPPORT IN THE FWD CARGO BAY BS 500+5-500C+13, LBL 23, WL 157.   REMOVED AND EVALUATED CORROSION  DAMAGE FOUND TO OUT OF LIMITS IAW SRM 53-00-53-1A-2.  FABRICATED A NEW FLOOR TO SIDEWALL SUPPORT AND SPLICE.   INSTALLED SPLICE TO FLOOR SIDEWALL SUPPORT IAW SRM 51-40-05-0G-0, SRM 51-40-08-0G-0, SRM 53-00-53-2R-5, AND DWG 143A7500 REV -.
